# SDR SWAA073601

- Difficulty date: July 21, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 7,817 hours, 4,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS COVER CRACKED.  REMOVED AND REPLACED COVER PER MM.
